×

zbMATH — the first resource for mathematics

On Weierstrass semigroups of double covering of genus two curves. (English) Zbl 1161.14023
The authors investigate the Weierstrass property of (numerical) semigroups of the form \(H=2\tilde H\cup\{u_2<u_1\}\cup\{2g+i:i\in{\mathbb N}_0\}\) (*), where \(\tilde H\) is a semigroup of genus two, \(u_2,u_1\) odd numbers and \(g\) the genus of \(H\). Examples of such semigroups are the Weierstrass semigroups at totally ramified points of double covering of genus two curves. The main problem is concerning the Weierstrass property of \((*)\). A. Garcia [Manuscr. Math. 55, 419–432 (1986; Zbl 0824.14033)] computed all the possibilities for the semigroups \((*)\), where \(\{u_2,u_1\}\) may be \(\{2g-3, 2g-1\}\, (*1)\), \(\{2g-7,2g-1\}\, (*_2)\), \(\{2g-5,2g-3\}\, (*_3)\) and \(\{2g-5,2g-1\}\, (*_4)\). The case \(4\in H\) is always Weierstrass by a result of J. Komeda [J. Reine Angew. Math. 341, 68–86 (1983; Zbl 0498.30053)]. If \(6\in H\), Garcia showed that the cases \((*_1),\ldots,(*_3)\) are Weierstrass and \((*_4\)) is so for \(g\equiv 1\pmod{3}\). In this paper it is proved that in fact all the semigroups listed above are Weierstrass for \(g\) large enough.

MSC:
14H55 Riemann surfaces; Weierstrass points; gap sequences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Eisenbud, D., Harris, J.: Existence, decomposition, and limits of certain Weierstrass points. Invent. Math. 87, 495–515 (1987) · Zbl 0606.14014 · doi:10.1007/BF01389240
[2] Garcia, A.: Weights of Weierstrass points in double coverings of curves of genus one or two. Manuscr. Math. 55, 419–432 (1986) · Zbl 0603.14014 · doi:10.1007/BF01186655
[3] Komeda, J.: Non-Weierstrass numerical semigroups. Semigroup Forum 57, 157–185 (1998) · Zbl 0922.14022 · doi:10.1007/PL00005972
[4] Medeiros, N.: On canonical curves and osculating spaces. J. Pure Appl. Algebra 170, 267–285 (2002) · Zbl 1039.14015 · doi:10.1016/S0022-4049(01)00073-1
[5] Oliveira, G.: Weierstrass semigroups and the canonical ideal of non-trigonal curves. Manuscr. Math. 71, 431–450 (1991) · Zbl 0742.14029 · doi:10.1007/BF02568416
[6] Oliveira, G., Stöhr, K.-O.: Gorenstein curves with quasi-symmetric Weierstrass semigroups. Geom. Dedicata 67, 45–63 (1997) · Zbl 0904.14018 · doi:10.1023/A:1004995513658
[7] Stichtenoth, H.: Algebraic Function Fields and Codes. Springer, Berlin (1993) · Zbl 0816.14011
[8] Stöhr, K.-O.: Class Notes. IMPA, Rio de Janeiro (1985)
[9] Stöhr, K.-O.: Hyperelliptic Gorenstein curves. J. Pure Appl. Algebra 135, 93–105 (1999) · Zbl 0940.14018 · doi:10.1016/S0022-4049(97)00124-2
[10] Torres, F.: Weierstrass points and double coverings of curves with application: symmetric numerical semigroups which cannot be realized as Weierstrass semigroups. Manuscr. Math. 83, 39–58 (1994) · Zbl 0838.14025 · doi:10.1007/BF02567599
[11] Torres, F.: On certain N-sheeted coverings of curves and numerical semigroups which cannot be realized as Weierstrass semigroup. Commun. Algebra 23, 4211–4228 (1995) · Zbl 0842.14023 · doi:10.1080/00927879508825458
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.